Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 2034136, 8 pages
http://dx.doi.org/10.1155/2016/2034136
Research Article

Stability and Hopf Bifurcation Analysis of an Epidemic Model by Using the Method of Multiple Scales

College of Science, Henan University of Engineering, Zhengzhou 451191, China

Received 7 May 2016; Accepted 2 August 2016

Academic Editor: Oleg V. Gendelman

Copyright © 2016 Wanyong Wang and Lijuan Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wanyong Wang and Lijuan Chen, “Stability and Hopf Bifurcation Analysis of an Epidemic Model by Using the Method of Multiple Scales,” Mathematical Problems in Engineering, vol. 2016, Article ID 2034136, 8 pages, 2016. https://doi.org/10.1155/2016/2034136.